Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On birth control. Having menstruation symptoms, heavy flow. Reason for getting periods twice in a month?

i just started taking birth control . i was told by my doctor to take it the third day after my period started because the last few days are very light. Anyways, now that i am about 15 -16 days into taking the birth control, i have period like symptoms, and the flow is like the first day of my regular period...... do you get your period twice during the first month of taking the birth control pill ? (taking alesse )
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

This is not typical for a birth control pill start. It might be related to irregularity in your cycle that existed before your started the pill. I really cannot tell based on the limited information provided. In your case, I would recommend:
1. Check a pregnancy test
2. Continue taking the pill daily
3. Expect that things will regulate over the next 1-2 months
4. If this does not help, then talk to your doctor about a different pill

I hope that this helps and good luck!!
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor